Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotic periodicity of solutions to a class of neutral functional-differential equations


Author: Jian Hong Wu
Journal: Proc. Amer. Math. Soc. 113 (1991), 355-363
MSC: Primary 34K15; Secondary 34K20
MathSciNet review: 1079900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we extend a convergence result due to Takáč to continuous maps satisfying certain monotonicity properties. Applying this extension to the Poincaré map associated with the neutral equation

$\displaystyle (d/dt)[x(t) - b(t)x(t - r)] = F[t,x(t),x(t - r)]$

we prove that each solution of the above neutral equation tends to an $ r$-periodic function as $ t \to \infty $ in an oscillatory manner, where $ 0 \leq b(t) < 1$ is an $ r$-periodic continuous function and $ F$ satisfies a certain order relation.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34K20

Retrieve articles in all journals with MSC: 34K15, 34K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1079900-2
PII: S 0002-9939(1991)1079900-2
Keywords: Asymptotic periodicity, neutral equations, monotone systems
Article copyright: © Copyright 1991 American Mathematical Society